Metrics

From
On the Safety Theorem by Ralph L. Barnett American Journal of Mechanical Engineering. 2020, 8(2), 50-53 doi:10.12691/ajme-8-2-1
Views
701
Html 527
Abstract 174
04 July 2020 (publication date) through 25 October 2020 *
16.41 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 226
PDF115
Epub61
XML40
PPT0
Figures5
Tables5
Export: 203
RIS60
BibTex81
Endnote62
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com